The PCF Conjecture and Large Cardinals

Journal of Symbolic Logic 73 (2):674 - 688 (2008)
Abstract
We prove that a combinatorial consequence of the negation of the PCF conjecture for intervals, involving free subsets relative to set mappings, is not implied by even the strongest known large cardinal axiom
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 11,449
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA
Similar books and articles
Thomas Jech (1995). Singular Cardinals and the Pcf Theory. Bulletin of Symbolic Logic 1 (4):408-424.
Saharon Shelah (2000). Applications of PCF Theory. Journal of Symbolic Logic 65 (4):1624-1674.
Analytics

Monthly downloads

Added to index

2010-08-24

Total downloads

10 ( #149,208 of 1,103,233 )

Recent downloads (6 months)

4 ( #85,078 of 1,103,233 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.